MAUDE Adverse Event Report: MAQUET CRITICAL CARE AB COMPRESSOR MINI 115V 60HZ; COMPRESSOR, AIR, PORTABLE

MAQUET CRITICAL CARE AB COMPRESSOR MINI 115V 60HZ; COMPRESSOR, AIR, PORTABLE
Model Number 6481787
Medical Device Problem Code Output Problem (3005)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/15/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Based on technician statement water has been found in the gas module of connected ventilator.Dust filter was cleaned properly.The issue has been resolved and the device has been returned to use in good working condition.The compressor¿s dust filter, made of a synthetic material, is mounted on the rear panel of the unit.The purpose of this filter is to clean the cooling air forced through the unit by the radial fan and the two fans in the compressor.The unit should be cleaned at least every 200 hours of operation or once a week when in continuous use.If the compressor is used in a dusty environment the dust filters must be cleaned daily.The recommended methods are detailed described in manuals and indicates that the dust filters may be rinsed in water and the user should check if the filters are free of excess water before returning them to the compressor.The user has been informed, that the dust filter should be cleaned regularly to avoid similar scenario in the future.Water in the air gas module may damage the air gas module.The cause of the issue was related to dust filter.This event occurred on the chinese market on a significantly similar device to ¿compressor mini 115v 60hz¿ which is sold in the us.Therefore, for d4 unique identifier (udi) #, primary di number has been used from compressor mini 115v 60hz.Provided in initial report: d4 serial # and h4 device manufacture date, correspond to device involved in the event, which is "compressor mini 230v¿.
 
Event or Problem Description
It was reported that the compressor malfunctioned due to excessive dust accumulation caused by the dust filter.There was no patient harm.Manufacturer's ref.#: (b)(4).

Brand Name
COMPRESSOR MINI 115V 60HZ
Common Device Name
COMPRESSOR, AIR, PORTABLE
Manufacturer (Section D)
MAQUET CRITICAL CARE AB
roentgenvagen 2
solna
Manufacturer (Section G)
MAQUET CRITICAL CARE AB
roentgenvagen 2
solna
Manufacturer Contact
caroline kabbabe
roentgenvagen 2
solna 
MDR Report Key23847827
Report Number8010042-2025-0001866
Device Sequence Number21225563
Product Code BTI
UDI-Device Identifier07325710001653
UDI-Public07325710001653
Combination Product (Y/N)N
Initial Reporter CountryCH
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,User Facility,Company Representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 12/19/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number6481787
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/10/2025
Initial Report FDA Received Date12/19/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured03/25/2020
Is the Device Labeled for Single Use? (Y/N) No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown